Zur Theorie der linearen Integralgleichungen

T., Carleman

Mathematische Zeitschrift (1921)

  • Volume: 9, page 196-217
  • ISSN: 0025-5874; 1432-1823

How to cite


Carleman, T.,. "Zur Theorie der linearen Integralgleichungen." Mathematische Zeitschrift 9 (1921): 196-217. <http://eudml.org/doc/167623>.

author = {Carleman, T.,},
journal = {Mathematische Zeitschrift},
pages = {196-217},
title = {Zur Theorie der linearen Integralgleichungen},
url = {http://eudml.org/doc/167623},
volume = {9},
year = {1921},

AU - Carleman, T.,
TI - Zur Theorie der linearen Integralgleichungen
JO - Mathematische Zeitschrift
PY - 1921
VL - 9
SP - 196
EP - 217
UR - http://eudml.org/doc/167623
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.